RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 260, Pages 7–9 (Mi tm582)  

Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday

O. V. Besov, L. Véron, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, E. Mitidieri, S. M. Nikol'skii, L. V. Ovsyannikov, A. Tesei


Full text: PDF file (73 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 260, 1–2

Bibliographic databases:


Citation: O. V. Besov, L. Véron, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, E. Mitidieri, S. M. Nikol'skii, L. V. Ovsyannikov, A. Tesei, “Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday”, Function theory and nonlinear partial differential equations, Collected papers. Dedicated to Stanislav Ivanovich Pohozaev on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 260, MAIK Nauka/Interperiodica, Moscow, 2008, 7–9; Proc. Steklov Inst. Math., 260 (2008), 1–2

Citation in format AMSBIB
\Bibitem{BesVerIli08}
\by O.~V.~Besov, L.~V\'eron, A.~M.~Il'in, V.~A.~Il'in, L.~D.~Kudryavtsev, E.~Mitidieri, S.~M.~Nikol'skii, L.~V.~Ovsyannikov, A.~Tesei
\paper Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday
\inbook Function theory and nonlinear partial differential equations
\bookinfo Collected papers. Dedicated to Stanislav Ivanovich Pohozaev on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 260
\pages 7--9
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489500}
\zmath{https://zbmath.org/?q=an:1233.01007}
\elib{http://elibrary.ru/item.asp?id=9934814}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 260
\pages 1--2
\crossref{https://doi.org/10.1134/S008154380801001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227800001}
\elib{http://elibrary.ru/item.asp?id=13577586}


Linking options:
  • http://mi.mathnet.ru/eng/tm582
  • http://mi.mathnet.ru/eng/tm/v260/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:316
    Full text:58
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020